# SDR HEEA0015834

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 214175379103
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CHARGER CIRCUIT BREAKER TRIPS AT 20 PERCENT NG.
